Estimates and spectral asymptotics for systems with multiplicities

I V Kamotski, M V Ruzhansky

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

We consider elliptic and hyperbolic systems with diagonalizable principal part. Characteristics are allowed to have variable multiplicities. Assuming that the characteristics are generic, we give estimates for solutions of a hyperbolic Cauchy problem in L-p spaces. The first and second terms of the spectral asymptotics are obtained for the corresponding elliptic system.
Original languageEnglish
Pages (from-to)308-310
Number of pages3
JournalFunctional Analysis and Its Applications
Volume39 Oct-Dec
Issue number4
Publication statusPublished - 2005

Fingerprint Dive into the research topics of 'Estimates and spectral asymptotics for systems with multiplicities'. Together they form a unique fingerprint.

Cite this